# SDR CA990323002

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206031100281
- Condition: Debonded
- Location: Fuselage
- Part time: 12,521 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, SOME DEBONDING WAS NOTICED ON UNDERSIDE OF FUSELAGE BELLY.  FURTHER INSPECTION REVEALED THAT DEBONDING WAS SLIGHTLY BEYOND REPAIRABLE LIMITS.
